La correspondance de Langlands sur les corps de fonctions
Séminaire Bourbaki : volume 1999/2000, exposés 865-879, Astérisque no. 276  (2002), Talk no. 873, p. 207-265
@incollection{SB_1999-2000__42__207_0,
     author = {Laumon, G\'erard},
     title = {La correspondance de Langlands sur les corps de fonctions},
     booktitle = {S\'eminaire Bourbaki : volume 1999/2000, expos\'es 865-879},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {276},
     year = {2002},
     note = {talk:873},
     pages = {207-265},
     zbl = {1016.11052},
     mrnumber = {1886762},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1999-2000__42__207_0}
}
Laumon, Gérard. La correspondance de Langlands sur les corps de fonctions, in Séminaire Bourbaki : volume 1999/2000, exposés 865-879, Astérisque, no. 276 (2002), Talk no. 873, pp. 207-265. http://www.numdam.org/item/SB_1999-2000__42__207_0/

[La 1] L. Lafforgue - Chtoucas de Drinfeld et conjecture de Ramanujan-Petersson, Astérisque, 243 (1997). | Numdam | MR 1600006 | Zbl 0899.11026

[La 2] L. Lafforgue - Sur la conjecture de Ramanujan-Petersson pour les corps de fonctions. I : Étude géométrique, C. R. Acad. Sci. Paris 322 (1996), 605-608. | MR 1386460 | Zbl 0864.11026

[La 3] L. Lafforgue - Sur la conjecture de Ramanujan-Petersson pour les corps de fonctions. II : Étude spectrale, C. R. Acad. Sci. Paris 322 (1996), 707- 710. | MR 1387424 | Zbl 0864.11027

[La 4] L. Lafforgue - Sur la dégénérescence des chtoucas de Drinfeld, C. R. Acad. Sci. Paris 323 (1996), 491-494. | MR 1408982 | Zbl 0884.14008

[La 5] L. Lafforgue - Compactification de l'isogénie de Lang et dégénérescence des structures de niveau simple des chtoucas de Drinfeld, C. R. Acad. Sci. Paris 325 (1997), 1309-1312. | MR 1490420 | Zbl 0951.14032

[La 6] L. Lafforgue - Chtoucas de Drinfeld et applications, dans Proceedings of the International Congress of Mathematicians, Vol. II (Berlin, 1998), Doc. Math., (1998), 563-570. | MR 1648105 | Zbl 0921.11026

[La 7] L. Lafforgue - Une compactification des champs classifiant les chtoucas de Drinfeld, J. Amer. Math. Soc. 11 (1998), 1001-1036. | MR 1609893 | Zbl 1045.11041

[La 8] L. Lafforgue - Pavages des simplexes, schémas de graphes recollés et compactification des PGLn+1r / PGLr, Invent. Math. 136 (1999), 233-271. | MR 1681089 | Zbl 0965.14024

[La 9] L. Lafforgue - La correspondance de Langlands sur les corps de fonctions, manuscrit final, (2000).

[Dr 1] V. G. Drinfeld - Commutative subrings of certain noncommutative rings, Funct. Anal. and its Appl. 11 (1977), 9-12. | MR 476732 | Zbl 0368.14011

[Dr 2] V. G. Drinfeld - Proof of the global Langlands conjecture for G L ( 2 ) over a function field, Funct. Anal. and its Appl. 11 (1977), 223-225. | MR 498489 | Zbl 0423.12010

[Dr 3] V. G. Drinfeld - A proof of Petersson's conjecture for function fields, Uspehi Mat. Nauk 32 (1977), 209-210. | MR 480344

[Dr 4] V. G. Drinfeld - Langlands' conjecture for G L ( 2 ) over functional fields, dans Proceedings of the International Congress of Mathematicians (Helsinki, 1978), Acad. Sci. Fennica, (1980), 565-574. | MR 562656 | Zbl 0444.12004

[Dr 5] V. G. Drinfeld - Moduli varieties of F -sheaves, Funct. Anal. and its Appl. 21 (1987), 107-122. | MR 902291 | Zbl 0665.12013

[Dr 6] V. G. Drinfeld - Proof of the Petersson conjecture for G L ( 2 ) over a global field of characteristic p , Funct. Anal. and its Appl. 22 (1988), 28- 43. | MR 936697 | Zbl 0662.12012

[Dr 7] V. G. Drinfeld - Cohomology of compactified moduli varieties of F -sheaves of rank 2 , J. of Soviet Math. 46 (1989), 1789-1821. | MR 918745 | Zbl 0672.14008

[Dr 8] V. G. Drinfeld - On my paper : "Cohomology of compactified moduli varieties of F -sheaves of rank 2 ", Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI), Anal. Teor. Chisel i Teor. Funktsii. 9 168 (1988), 45-47. | MR 982482

[Ca] H. Carayol - Variétés de Drinfeld compactes, d'après Laumon, Rapoport et Stuhler, dans Séminaire Bourbaki 1991/92, Astérisque 206, (1992), 369- 409. | Numdam | MR 1206074 | Zbl 0801.14005

[D-H] P. Deligne, D. Husemoller - Survey of Drinfeld modules, dans Current trends in arithmetical algebraic geometry (Arcata, 1985), Contemp. Math. 67, (1987), 25-91. | MR 902591 | Zbl 0627.14026

[Dr 9] V. G. Drinfeld - Elliptic modules, Math. USSR Sbornik 23 (1974), 561- 592. | MR 384707 | Zbl 0321.14014

[Dr 10] V. G. Drinfeld - Elliptic modules II, Math. USSR Sbornik 31 (1977), 159-170. | Zbl 0386.20022

[Dr 11] V. G. Drinfeld - Number of two-dimensional irreducible representations of the fundamental group of a curve over a finite field, Functional Anal. and its Appl. 15 (1982), 294-295. | MR 639205 | Zbl 0479.14017

[F-K] Y. Flicker, D. Kazhdan - Geometric Ramanujan conjecture and Drinfeld reciprocity law, dans Number theory, trace formulas and discrete groups, Academic Press, (1989), 201-218. | MR 993317 | Zbl 0674.10025

[H-K] G. Harder, D. Kazhdan - Automorphic forms on G L 2 over function fields (after V. G. Drinfeld), Proc. Sym. Pure Math. 33, Part 2 (1979), 357-379. | MR 546624 | Zbl 0442.12011

[Ka] D. Kazhdan - An introduction to Drinfeld's "shtuka", Proc. Sym. Pure Math. 33, Part 2 (1979), 347-356. | MR 546623 | Zbl 0411.12007

[Lau 1] G. Laumon - Cohomology of Drinfeld modular varieties, Part I (Geometry, counting of points and local harmonic analysis), Cambridge University Press (1995). | MR 1381898 | Zbl 0837.14018

[Lau 2] G. Laumon - Cohomology of Drinfeld modular varieties, Part II (Automorphic forms, trace formulas and Langlands correspondence), Cambridge University Press (1996). | MR 1439250 | Zbl 0870.14016

[Lau 3] G. Laumon - Drinfeld Shtukas, dans CIME Session "Vector bundles on Curves. New Directions" ( Cetraro, juin 1995), Lecture Notes in Mathematics 1649, (1996), 50-109. | MR 1605028 | Zbl 0958.11046

[Lau 4] G. Laumon - The Langlands Correspondence for Function Fields following Laurent Lafforgue, dans Current Developments in Mathematics Conference (Harvard University, novembre 1999). | MR 1990249

[L-R-S] G. Laumon, M. Rapoport ET U. Stuhler - D-elliptic sheaves and the Langlands correspondence, Inv. Math. 113 (1993), 217-338. | MR 1228127 | Zbl 0809.11032

[Dr 12] V. G. Drinfeld - Two-dimensional -adic representations of the fundamental group of a curve over a finite field and automorphic forms on G L ( 2 ) , Amer. J. Math. 105 (1983), 85-114. | MR 692107 | Zbl 0536.14014

[Dr 13] V. G. Drinfeld - Two-dimensional -adic representations of the Galois group of a global field of characteristic p and automorphic forms on G L ( 2 ) , J. of Soviet Math. 36 (1987), 93-105. | Zbl 0609.12010

[F-G-K-V] E. Frenkel, D. Gaitsgory, D. Kazhdan, K. Vilonen - Geometric realization of Whittaker functions and the Langlands conjecture, J. Amer. Math. Soc. 11 (1998), 451-484. | MR 1484882 | Zbl 1068.11501

[Lau 5] G. Laumon - Correspondance de Langlands géométrique pour les corps de fonctions, Duke Math. J. 54 (1987), 309-359. | MR 899400 | Zbl 0662.12013

[Lau 6] G. Laumon - Faisceaux automorphes pour G L n : la première construction de Drinfeld, prépublication électronique, réf. alg-geom/9511004.

[De] P. Deligne - La conjecture de Weil. II, Publ. Math. IHES 52 (1980), 137-252. | Numdam | MR 601520 | Zbl 0456.14014

[DC-P] C. De Concini, C. Procesi - Complete symmetric varieties, dans CIME Session "Invariant Theory" (Montecatini), Lecture Notes in Math. 996, Springer-Verlag, (1982), 1-44. | MR 718125 | Zbl 0581.14041

[Fa] G. Faltings - Explicit resolution of local singularities of moduli-spaces. Journal für die reine und angewandte Mathematik 483 (1997), 183-196. | MR 1431845 | Zbl 0871.14012

[Gr] A. Grothendieck - Formule de Lefschetz et rationalité des fonctions L , Sém. Bourbaki 1964/65, exp. n° 279, collection hors série Astérisque 9 (1995), 41-55, et dans Dix exposés sur la cohomologie des schémas, North Holland, (1968), 31-45. | Numdam | MR 1608788 | Zbl 0197.47102

[H-N] G. Harder, M. S. Narasimhan - On the cohomology groups of moduli spaces of vector bundles on curves, Math. Ann. 212 (1975), 215-248. | MR 364254 | Zbl 0324.14006

[H-T] M. Harris, R. Taylor - On the geometry and cohomology of some simple Shimura varieties, Institut de Mathématiques de Jussieu, Prépublication 227, (1999).

[Lak] D. Laksov - Completed quadrics and linear maps, dans Algebraic geometry, Bowdoin, 1985 (Brunswick, Maine, 1985), Proc. Sympos. Pure Math., 46, Part 2, Amer. Math. Soc., (1987), 371-387. | MR 927988 | Zbl 0679.14030

[Lau 7] G. Laumon - Transformation de Fourier, constantes d'équations fonctionnelles et conjecture de Weil, Publ. Math. I.H.E.S. 65 (1987), 131-210. | Numdam | MR 908218 | Zbl 0641.14009

[L-M] G. Laumon, L. Moret-Bailly - Champs algébriques, Springer-Verlag (1999). | MR 1771927

[Pi] R. Pink - On the calculation of local terms in the Lefschetz-Verdier trace formula and its application to a conjecture of Deligne, Ann. Math. 135 (1992), 483-525. | MR 1166642 | Zbl 0769.14007

[SD] B. Saint-Donat - Affine Embeddings, dans Toroidal Embeddings I, Lecture Notes in Math. 339, Springer-Verlag, (1973), 1-40. | MR 354654

[Se] J.-P. Serre - Abelian -Adic Representations and Elliptic Curves, Addison-Wesley (1988). | MR 1043865 | Zbl 0709.14002

[Ar] J. Arthur - A trace formula for reductive groups I : terms associated to classes in G ( ) , Duke Math. J. 45 (1978), 911-953. | MR 518111 | Zbl 0499.10032

[C-PS] J. W. Cogdell, I. I. Piatetski-Shapiro - Converse theorems for G L n , Publ. Math. IHES 79 (1994), 157-214. | Numdam | MR 1307299 | Zbl 0814.11033

[G-J] R. Godement, H. Jacquet - Zeta functions of simple algebras, Lecture Notes in Math. 260, Springer-Verlag, (1972). | MR 342495 | Zbl 0244.12011

[J-PS-S] H. Jacquet, I. I. Piatetski-Shapiro, J. A. Shalika - Rankin-Selberg convolutions, Amer. J. Math. 105 (1983), 367-464. | MR 701565 | Zbl 0525.22018

[J-S 1] H. Jacquet, J. A. Shalika - On Euler products and the classification of automorphic representations I, Amer. J. Math. 103 (1981), 499-558. | MR 618323 | Zbl 0473.12008

[J-S 2] H. Jacquet, J. A. Shalika - On Euler products and the classification of automorphic representations II, Amer. J. Math. 103 (1981), 777-815. | MR 623137 | Zbl 0473.12008

[Lan 1] R. P. Langlands - Problems in the theory of automorphic forms, dans Lectures in modern analysis and applications III, Lecture Notes in Math. 170, Springer-Verlag, (1970), 18-61. | MR 302614 | Zbl 0225.14022

[Lan 2] R. P. Langlands - On the functional equations satisfied by Eisenstein series, Lecture Notes in Math. 544, Springer-Verlag (1976). | MR 579181 | Zbl 0332.10018

[M-W] C. Moeglin, J.-L. Waldspurger - Décomposition spectrale et séries d'Eisenstein, Une paraphrase de l'Écriture, Birkhäuser (1994). | MR 1261867 | Zbl 0794.11022

[PS 1] I. I. Piatetski-Shapiro - Zeta functions of G L ( n ) , prépublication de l'université du Maryland, (1976).

[PS 2] I. I. Piatetski-Shapiro - Multiplicity one theorem, Proc. Sym. Pure Math. 33, Part 1 (1979), 209-212. | MR 546599 | Zbl 0423.22017

[Sh] J. A. Shalika - The multiplicity one theorem for G L n , Ann. of Math. 100 (1974), 171-193. | MR 348047 | Zbl 0316.12010